# SDR DALA2024032503742

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 70,775 hours, 9,398 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 43 H RED FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHTING AND WHITE 44H INOP AT 3R EMERGENCY EXIT. CORRECTIVE ACTION: T/S PER A330 AWM 33-51-23 RESEATED CONNECTOR AT SEAT 44. TEST PER A330 AMM 33-51. OPS TEST GOOD. (5282811)
